Differential and Integral Equations

A regularity theory for a more general class of quasilinear parabolic partial differential equations and variational inequalities

Hi Jun Choe

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 4 (1992), 915-944.

Dates
First available in Project Euclid: 11 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370955428

Mathematical Reviews number (MathSciNet)
MR1167504

Zentralblatt MATH identifier
0754.35076

Subjects
Primary: 35K55: Nonlinear parabolic equations
Secondary: 35K85: Linear parabolic unilateral problems and linear parabolic variational inequalities [See also 35R35, 49J40] 49J40: Variational methods including variational inequalities [See also 47J20] 49N45: Inverse problems

Citation

Choe, Hi Jun. A regularity theory for a more general class of quasilinear parabolic partial differential equations and variational inequalities. Differential Integral Equations 5 (1992), no. 4, 915--944. https://projecteuclid.org/euclid.die/1370955428


Export citation